Post to Forum

Belotero-has anyone else had a bad experience under eyes? Will I ever recover?

  • Sadeyes22
  • 1 year ago

Belotero injection, just 1 cc total, caused bags, dark circles and terrible wrinkles. My eyes were not even bad to begin with, but my derm suggested bellotero as a great new product.  have never had a bad experience with fillers and can't believe this procedure, that I expected to be simple, has ruined my face. Went to notable plastic surgeon. He used a blunt needle to avoid bruising. It hurt like hell. He seemed to be in very deep. Will I ever recover?

Comments (23)

Sort by

My Dr. left needle tracks under my eyes..using Belotero…I will NEVER use this product again…it hurt like heck too…I used Restylane before…always a nice look…I had read how great Belotero was, so I gave it a try. I hate it…I'm hoping these needle tracks can be zapped away with IPL..or another type laser..has anyone else had this happen? It's been 2 months…still these "tracks where he injected the needle. I'm not going back to this plastic surgeon either!!
  • Reply
I had Belotero injected under eyes 3 months ago the bags dark circles and tyndall effect never went away. I went to my plastic surgeon last week and again yesterday to have the Belotero dissolved. Now the bags are gone but dark circles and sunken. The price we pay to look younger. So Belotero is not for me, im happy for those that it works on. Back to restylane.
  • Reply
I had boletero yesterday to upper and lower lids. My left upper lid has a lump and rippled skin hanging over my lid making my left eye look smaller than my right eye. It looks much worse than before the injection. I have been crying all day and haven't been able to leave the house because I look like a freak. I haven't shown my husband yet. He has worked two back to back double shifts. Has anyone else experienced this and what helped?
  • Reply
Don't worry. You can dissolve the belotero. I had it done and it looked horrible. The dr put to much and it was too superficial so it looked like i had a big blue bag under my eye. I found another dr who was awesome and dissolved it and fixed it with restalyne. It sucked having to dissolve eveyyhing and waiting a week to refill but everything looks great now
  • Reply
Thank you, Andrea. Today is day 4. The lump has gone down some because I massaged it. The skin is still rippled and loose though. I have a followup apt in 2 weeks. I also had my lower eyelids done and so far they look better. Just a little bruising. Do you think the restalyne gave you a better look? Why did your doctor choose restalyne over the boletero?
  • Reply
The dr I went to doesn't use belotero anymore. Belotero is suppose to be a hreat filler because you can use it more superficially. However with it you still grt the tyndall effect and he had that happen to quite a few patients so he discontinued use. I went to a new dr because my original one wouldn' t fit me in for about 3 weeks. I am glad i did find he because he is great. I had to dissolve- it took 2 appts. I then waited a week and had redtalyne. I did have the restalyne injected deeply so no risk of the tyndall effect. I did have alot of bruising which took almost 2 weeks but everything looks great now
  • Reply
Hi Andrea. Please tell me the name and location(city) of the Doctor WHO DISSOLVED YOUR BELOTERO. Thx
  • Reply
I had a bad experience with belotero too. I ended up with a big blue puffy bag underneath my eye. They say it can be injected superficially but they don't warn that you can still get the tyndall effect with this filler. I had 2 rounds to get this filler dissolved. All the blue and excess filler is gone, now just left quite flat under they eye. Waiting till next week when it should be ok to refill. Will definately not use belotero!!
  • Reply
I have the same thing from belotero, had it placed in the tear trough area, HATE IT! I looked much better before, It's been a week and I'm going in tomoro to have it dissolved- after you had your dissolved did it go back to base-line. as you were b/f filler?
  • Reply
It did get rid of all the filler. It took me 2 sessions though. I then waited a week and had restalyne put in becuase I had to balance out everything ( it was only one side that was bad with the belotero). That was 2 days ago. Right now I am really swollen because he injected really deep, but I think in a week it should look really good :)
  • Reply
I too have had a bad experience with this product including the weird little bags under my eyes i never used to have and some new creases/wrinkles i never had before either. It corrected some things i wanted to have corrected, but it created more issues than it solved. Never again!
  • Reply
Hi Sadeyes, I still have my bag nearly 5 months and HATE it , i also had radio frequency but it made it worse because of the fillers it looks like it dented my cheeks. I really thought by leave it alone for a month would help but it hasnt , this is very stressfull .. I am really scared to have the steroid injection because this can make it worse . I am ss unhappy with the result. I am going to see a plastic surgeon in may hoping for him to help me .. Finger crossed.
  • Reply
I had a little steroid to reduce bag and seems like it left indent. I really think best to wait it out. Sorry. This is so disappointing.
  • Reply
Thank you , will try to live with it for a little longer and hope it will go down soon . I tried the RF and this has left me with dents in my cheeks , so I have the puff and the dents niow. Great look ..but will try to be more patient and wait. Take care x
  • Reply
Hi Sadeyes, I had Belotero in my cheeks over 4 months ago only had 1/2 synringe in each cheeks so not much , but this has caused me under eyes puffiness and wrinkles i never had before , unfortunatly after all this time they are still as puffy ;-(( and look a lot older and sad. I never had problem with other fillers in the past either . I will never ever user this filler again and hope that with time the puffiness will go . the surgeon should let people know the risk before injecting , if i knew it would be a risk of my eyes looking 10 years older i would have NEVER go near it . I guess this is all about money and us desperate to look a little better . How long ago you had the injection ? and how bad are your puffiness ? mine in are not even , my left eye is very puffy in the corner and the right underneath and on the side , great look for hallowing . But after all this i was told it will go with time , depend on how fast you break down your fillers. Good luck
  • Reply
Hi, Wow, 4 months and still a problem, that really stinks. After 8 weeks, I still have some bruising under one eye, and puffiness but the wrinkles are pretty much gone. I used cream many times a day. Try that. I visited a another surgeon for an opinion and he said the area is traumatized, the eye area has such thin skin, just leave it alone and it will come back to normal. I wish you luck! My opinion now is watch out for injections any where near eye and belatero is risky and they don't yet know how to use it. Hope it wears off soon for both of us.
  • Reply

I'm so sorry to hear what things are looking like. The good thing is Belotero should wear off. Here is a Q&A that gives some timeframes to expect:

How Long Does Belotero Last?

Though their stories are not identical, Roluny had a rough experience with Belotero under the eyes, and Portland3931  had a bad experience with Restylane under the eyes, so they might be good people to reach out to.

Please keep us updated on how you are, and what goes on from here for you.

  • Reply
No, the water it attracks under the eyes never goes away. You need steroid shots or radio frequency treatment and even then, it doesn't always take it away I've found out. I have huge water filled bags under my eyes and I never had any before. I feel and look old now.
  • Reply

I would love it if you would start a review so we can hear your full story and know how long it has been since you had your Belotero injected, Mrya in NJ.

  • Reply
Hi Mrya, where did you have your injection and how much and how long ago ? Many thanks .
  • Reply
Mrya, *never goes away? Don't you mean it goes away when the boletero runs it's course in 4-12 months?
  • Reply
Hi I am wondering how you are now, almost a year later. I'm having a negative experience with Belotero too.
  • Reply
Hi Mrya. I was wondering how you are doing now, almost a year since the post? I'm dealing with "bad" belotero for 2 months now.
  • Reply